Header menu link for other important links
Non-Hermitian Hamiltonians with real and complex eigenvalues in a Lie-algebraic framework
Published in
Volume: 300
Issue: 1
Pages: 18 - 26
We show that complex Lie algebras (in particular s1(2, ℂ)) provide us with an elegant method for studying the transition from real to complex eigenvalues of a class of non-Hermitian Hamiltonians: Complexified Scarf II, generalized Pöschl-Teller, and Morse. The characterizations of these Hamiltonians under the so-called pseudo-Hermiticity are also discussed. © 2002 Elsevier Science B.V. All rights reserved.
About the journal
Published in
Open Access
Impact factor